Alert archive / Alabama / Wind Chill Advisories in 2017

Wind Chill Advisory 2, NWS Huntsville, AL

January 7, 2017DeKalb County, Jackson County, Marshall County, Alabama; Franklin County, Moore County, Tennessee

NWS Huntsville, AL issued this wind chill advisory at Jan 7, 2017, 4:15 AM CST for DeKalb County, Jackson County, Marshall County, Alabama; Franklin County, Moore County, Tennessee. It took effect at Jan 7, 2017, 8:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2017, 4:15 AM CST (10:15 UTC)
In effect from
Jan 7, 2017, 8:00 PM CST
Expired
Jan 8, 2017, 9:00 AM CST
In force
13 hr
Issued by
NWS Huntsville, AL

Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL, Franklin County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 14 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WWUS44 KHUN 071015
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 AM CST SAT JAN 7 2017

...BITTERLY COLD WIND CHILLS EXPECTED FOR THE ENTIRE REGION THROUGH
LATE THIS MORNING...

...BITTERLY COLD WIND CHILLS EXPECTED FOR NORTHEAST ALABAMA AND
PORTIONS OF SOUTHERN TENNESSEE ONCE AGAIN TONIGHT...

.BITTERLY COLD WIND CHILLS ARE EXPECTED THROUGH LATE THIS MORNING AS
NORTHERLY WINDS IN THE 15 TO 20 MPH RANGE COMBINE WITH TEMPERATURES
BETWEEN 15 AND 20 DEGREES. SIMILAR CONDITIONS WILL OCCUR LATE TONIGHT
AND SUNDAY MORNING FOR NORTHEAST ALABAMA AND PORTIONS OF SOUTHERN
TENNESSEE.

ALZ008>010-TNZ076-097-071700-
/O.NEW.KHUN.WC.Y.0002.170108T0200Z-170108T1500Z/
/O.EXT.KHUN.WC.Y.0001.000000T0000Z-170107T1700Z/
MARSHALL-JACKSON-DE KALB-MOORE-FRANKLIN TN-
INCLUDING THE CITIES OF...ALBERTVILLE...BOAZ...GUNTERSVILLE...
ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE...LYNCHBURG...
WINCHESTER...SEWANEE...DECHERD...ESTILL SPRINGS...COWAN
415 AM CST SAT JAN 7 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... 
...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST
SUNDAY... 

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM THIS MORNING, AND ONCE
AGAIN FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY.

* TIMING AND AREAS AFFECTED...MARSHALL, JACKSON, AND DEKALB COUNTIES
  IN ALABAMA AS WELL AS MOORE AND FRANKLIN COUNTIES IN TENNESSEE
  UNTIL 11 AM THIS MORNING, AND ONCE AGAIN BETWEEN 8 PM THIS EVENING
  AND 9 AM SUNDAY.

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO. HOWEVER, WIND CHILLS
  IN THE FIVE TO TEN BELOW ZERO RANGE MAY OCCUR IN ELEVATED TERRAIN
  THIS MORNING.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF
  PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

ALZ001>007-016-TNZ096-071700-
/O.EXT.KHUN.WC.Y.0001.000000T0000Z-170107T1700Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
CULLMAN-LINCOLN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...SHEFFIELD...
TUSCUMBIA...RUSSELLVILLE...RED BAY...MOULTON...TOWN CREEK...
ATHENS...HUNTSVILLE...DECATUR...CULLMAN...FAYETTEVILLE
415 AM CST SAT JAN 7 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING...

* TIMING AND AREAS AFFECTED...LAUDERDALE, COLBERT, FRANKLIN,
  LAWRENCE, LIMESTONE, MADISON, MORGAN AND CULLMAN COUNTIES IN
  ALABAMA AS WELL AS LINCOLN COUNTY IN TENNESSEE UNTIL 11 AM THIS
  MORNING.

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF
  PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

70/DD
3 follow-up statements
984 
WWUS44 KHUN 071651
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1051 AM CST SAT JAN 7 2017

...THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM FOR TODAY BUT BITTERLY
COLD WIND CHILLS EXPECTED FOR NORTHEAST ALABAMA AND PORTIONS OF
SOUTHERN TENNESSEE ONCE AGAIN TONIGHT...

ALZ008>010-TNZ076-097-072300-
/O.EXP.KHUN.WC.Y.0001.000000T0000Z-170107T1700Z/
/O.CON.KHUN.WC.Y.0002.170108T0200Z-170108T1500Z/
MARSHALL-JACKSON-DE KALB-MOORE-FRANKLIN TN-
INCLUDING THE CITIES OF...ALBERTVILLE...BOAZ...GUNTERSVILLE...
ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE...LYNCHBURG...
WINCHESTER...SEWANEE...DECHERD...ESTILL SPRINGS...COWAN
1051 AM CST SAT JAN 7 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 9 AM CST SUNDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

* TIMING AND AREAS AFFECTED...MARSHALL... JACKSON... AND DEKALB
  COUNTIES IN ALABAMA AS WELL AS MOORE AND FRANKLIN COUNTIES IN
  TENNESSEE BETWEEN 8 PM THIS EVENING AND 9 AM SUNDAY.

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF 
  PROPER PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ALZ001>007-016-TNZ096-071800-
/O.EXP.KHUN.WC.Y.0001.000000T0000Z-170107T1700Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
CULLMAN-LINCOLN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...SHEFFIELD...
TUSCUMBIA...RUSSELLVILLE...RED BAY...MOULTON...TOWN CREEK...
ATHENS...HUNTSVILLE...DECATUR...CULLMAN...FAYETTEVILLE
1051 AM CST SAT JAN 7 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

WIND CHILLS ACROSS THE TENNESSEE VALLEY HAVE WARMED INTO THE SINGLE
DIGITS THIS MORNING AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$
322 
WWUS44 KHUN 072051
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
251 PM CST SAT JAN 7 2017

...BITTERLY COLD WIND CHILLS EXPECTED FOR NORTHEAST ALABAMA AND
PORTIONS OF SOUTHERN TENNESSEE ONCE AGAIN TONIGHT...

ALZ008>010-TNZ076-097-081500-
/O.CON.KHUN.WC.Y.0002.170108T0200Z-170108T1500Z/
MARSHALL-JACKSON-DE KALB-MOORE-FRANKLIN TN-
INCLUDING THE CITIES OF...ALBERTVILLE...BOAZ...GUNTERSVILLE...
ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE...LYNCHBURG...
WINCHESTER...SEWANEE...DECHERD...ESTILL SPRINGS...COWAN
251 PM CST SAT JAN 7 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 9 AM CST SUNDAY...

* TIMING AND AREAS AFFECTED...MARSHALL... JACKSON... AND DEKALB 
  COUNTIES IN ALABAMA AS WELL AS MOORE AND FRANKLIN COUNTIES IN 
  TENNESSEE BETWEEN 8 PM THIS EVENING AND 9 AM SUNDAY. 

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF 
  PROPER PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
735 
WWUS44 KHUN 081451
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
851 AM CST SUN JAN 8 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM...

ALZ008>010-TNZ076-097-081600-
/O.EXP.KHUN.WC.Y.0002.000000T0000Z-170108T1500Z/
MARSHALL-JACKSON-DE KALB-MOORE-FRANKLIN TN-
INCLUDING THE CITIES OF...ALBERTVILLE...BOAZ...GUNTERSVILLE...
ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE...LYNCHBURG...
WINCHESTER...SEWANEE...DECHERD...ESTILL SPRINGS...COWAN
851 AM CST SUN JAN 8 2017

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

WIND CHILLS ACROSS THE TENNESSEE VALLEY HAVE WARMED INTO THE SINGLE
DIGITS THIS MORNING AND THE ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:17 PM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Jan 6, 11:17 PM CST, 4 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Huntsville AL
1117 PM CST Fri Jan 6 2017

.UPDATE...
For 06Z TAFS.

&&

.NEAR TERM...(Rest of tonight)
Issued at 1117 PM CST Fri Jan 6 2017

We have removed DeKalb county from the Winter Weather Advisory for
snow. The WWA for Wind Chill remains as is for the remainder of
tonight. Also made minor tweaks to late night forecasts for the rest
of tonight.

Previous Near Term issued at 855 PM CST

Given the edge of the more significant snow continued to shift more
to the east, have removed a few counties from the Winter Weather
Advisory for Snow --- including Lauderdale, Limestone, Lawrence,
Colbert, Franklin AL, Lincoln, Moore, Franklin TN. Left this WWA in
for the rest of the area for now. Much colder air filtering in from
the north (lows falling into the mid teens along with NNW winds in
the 10-20 mph range) will produce wind chill values ranging from 5
below to 5 above zero Fahrenheit. Thus a Winter Weather Advisory for
Wind Chill remain active from Midnight to 9 AM CST Sat morning.

Local radars, many running in VCP31 (its most sensitive mode)
revealed a few more bands of light echoes moving in west to east
fashion along the MS/TN border. Short term model output indicated
downglide in progress across the region, which does not spell good
chances for additional snow from those echoes. A more southern storm
was taking shape across the GA/FL border, and moving to the ENE. It
will keep the brunt of the accumulating precip mainly south of our
forecast area.

With a further progression of snows away from the region, will
remove more counties from the WWA-Snow for our more eastward counties
over the next few hours. Made only minor tweaks to hourly temp/
dewpoint values, with very small if any changes to overnight lows
and/or windchills.

.SHORT TERM...(Saturday through Sunday)
Issued at 315 PM CST Fri Jan 6 2017

Very cold and dry wx conditions will be the story for the upcoming
weekend period, as a strong dome of high pressure builds ewd into the
Midwest/OH Valley regions. Temps on Sat will again struggle to reach
the freezing mark, and may not even reach 30F, before lows once again
fall well into the lower/mid teens Sun morning. Wind chills early Sun
will improve slightly given the fact that sfc winds should be under
10 MPH. Afternoon temps on Sun will also be slightly warmer, with
highs climbing into the mid 30s for most areas as the sfc high slowly
makes its way towards the mid Atlantic Coast.

.LONG TERM...(Sunday night through Thursday)
Issued at 315 PM CST Fri Jan 6 2017

Focus is on the near term winter weather.  We have populated with a
forecast close to suggested blends with only minor changes in the
day 4-7 period.  Synoptic pattern still looks to transition from a
cold northwest flow pattern to a more progressive west to east
pattern across the southern CONUS.  The warmup will begin in earnest
Mon-Wed with highs climbing from the 40s to the 60s during this
period.  Lows will recover from the teens and 20s Monday to the
40s/50s on Wednesday.  A shortwave will dampen out as it tracks east
Tuesday into Wednesday from the Plains into the Ohio Valley. The
associated frontal band will tend to stall out and weaken in an east-
west fashion Wednesday over our area. This could result in repetitive
shower activity before flow becomes more southerly and mixes the
boundary out by Wednesday Night into Thursday. A rather stout upper
high off the southeast U.S. coast will then build and prevent the
next frontal system from reaching much east or southeast of the MS
and OH rivers through late next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1117 PM CST Fri Jan 6 2017

Generally VFR weather is expected for the forecast area. However, a
few instances of MVFR CIG values cannot be ruled out after midnight
as residual low clouds exit the region from west to east. Clear skies
are expected by the early afternoon. Brisk northerly winds in the
10-20kt range, with some gusts above 25kt are otherwise expected,
especially for much of the morning and afternoon Saturday. Winds
should subside into the 10kt range late Sat afternoon and evening.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Chill Advisory from 3 AM to 9 AM CST Saturday for ALZ006>010-
     016.

     Wind Chill Advisory until 9 AM CST Saturday for ALZ001>005.

TN...Wind Chill Advisory until 9 AM CST Saturday for TNZ076-096-097.

&&

NEAR TERM...RSB
SHORT TERM...09
LONG TERM...17
AVIATION...RSB

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jan 6, 11:47 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1147 PM CST FRI JAN 6 2017

ALZ001>010-016-TNZ076-096-097-072100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1147 PM CST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

VERY COLD AIR WILL CONTINUE SPILLING INTO THE AREA OVERNIGHT...WITH
NORTHERLY WINDS OF 10 TO 20 MPH. THIS WILL RESULT IN WIND CHILLS
RANGING FROM FIVE ABOVE TO 5 BELOW IN SOUTHERN MIDDLE TENNESSEE...AND
ZERO TO 10 ABOVE IN NORTH ALABAMA. AS SUCH...A WIND CHILL ADVISORY IS
IN EFFECT FOR THE ENTIRE AREA THROUGH 9AM CST SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

FRIGID CONDITIONS ARE EXPECTED ONCE AGAIN ON SATURDAY NIGHT...AS
TEMPERATURES FALL INTO THE TEENS...WITH WIND CHILLS IN THE SINGLE
DIGITS SUNDAY MORNING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jan 6, 10:49 PM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1049 PM CST FRI JAN 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     SNOW             1 E MENTONE             34.57N 85.57W
01/06/2017  M2.0 INCH        DEKALB             AL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED 2 INCHES OF SNOW IN
            MENTONE. .

&&

TPB
Local storm report, Jan 6, 11:38 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1138 PM CST FRI JAN 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     SNOW             1 E MENTONE             34.57N 85.57W
01/06/2017  M2.0 INCH        DEKALB             AL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED 2 INCHES OF SNOW IN
            MENTONE. .

0946 PM     SNOW             HENAGAR                 34.63N 85.74W
01/06/2017  M0.5 INCH        DEKALB             AL   PUBLIC

            DEKALB EMA REPORTS A HALF AN INCH OF SNOW
            HAS FALLEN ALONG HWY 75 IN HENAGAR. SNOWFALL
            AMOUNTS DECREASE FURTHER NORTH ALONG HWY 75,
            GOING TOWARDS IDER. .

0944 PM     SNOW             RAINSVILLE              34.50N 85.85W
01/06/2017  M1.0 INCH        DEKALB             AL   LAW ENFORCEMENT

            DEKALB EMA REPORTS 1 INCH OF SNOW HAS FALLEN
            ALONG HWY 75 IN RAINSVILLE. .

0903 PM     SNOW             PISGAH                  34.68N 85.85W
01/06/2017  M0.5 INCH        JACKSON            AL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS A HALF INCH OF SNOW
            ALONG CR-58 IN PISGAH. .

0737 PM     SNOW             CROSSVILLE              34.29N 85.99W
01/06/2017  M0.5 INCH        DEKALB             AL   PUBLIC

            TRAINED SPOTTER IN CROSSVILLE REPORTED HALF
            OF INCH OF SNOW. .

&&

NWS HUNTSVILLE AL
IRIS SYSTEM

Nearby

Wind Chill Advisories in Alabama, 2017Wind Chill Advisories in Tennessee, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.